首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
STABILITY CLASSES OF SECOND-ORDER LINEAR RECURRENCES MODULO 2k II
被引:0
作者
:
Carlip, Walter
论文数:
0
引用数:
0
h-index:
0
机构:
Westfield State Coll, Dept Math, Westfield, MA 01086 USA
Catholic Univ Amer, Dept Math, Washington, DC 20064 USA
Carlip, Walter
[
2
]
Somer, Lawrence
论文数:
0
引用数:
0
h-index:
0
机构:
Catholic Univ Amer, Dept Math, Washington, DC 20064 USA
Catholic Univ Amer, Dept Math, Washington, DC 20064 USA
Somer, Lawrence
[
1
]
机构
:
[1]
Catholic Univ Amer, Dept Math, Washington, DC 20064 USA
[2]
Westfield State Coll, Dept Math, Westfield, MA 01086 USA
来源
:
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
|
2010年
/ 40卷
/ 01期
关键词
:
Lucas;
Fibonacci;
distribution;
stability;
D O I
:
10.1216/RMJ-2010-40-1-85
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
We classify the 2(k)-blocks of second-order recurrence sequences with parameter b equivalent to 5 (mod 8) and identify stability classes modulo 2.
引用
收藏
页码:85 / 116
页数:32
相关论文
共 11 条
[11]
Morgan MD, 1998, ACTA ARITH, V83, P181
←
1
2
→
共 11 条
[11]
Morgan MD, 1998, ACTA ARITH, V83, P181
←
1
2
→